Controlling the number of normal measures at successor cardinals

Mathematical Logic Quarterly 68 (3):304-309 (2022)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,509

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some Remarks on Normal Measures and Measurable Cardinals.Arthur W. Apter - 2001 - Mathematical Logic Quarterly 47 (1):35-44.
Making All Cardinals Almost Ramsey.Arthur W. Apter & Peter Koepke - 2008 - Archive for Mathematical Logic 47 (7-8):769-783.
Q -Measures on Q Κ Λ.Guohua Wu - 2003 - Archive for Mathematical Logic 42 (2):201-204.
Q -Measures on Q Κ Λ.Guohua Wu - 2003 - Archive for Mathematical Logic 42 (2):201-204.
A Remark on the Tree Property in a Choiceless Context.Arthur W. Apter - 2011 - Archive for Mathematical Logic 50 (5-6):585-590.
Omnibus Review. [REVIEW]Carlos Di Prisco - 1991 - Journal of Symbolic Logic 56 (3):1098-1100.
[Omnibus Review].Carlos Augusto Priscdio - 1991 - Journal of Symbolic Logic 56 (3):1098-1100.
On the Splitting Number at Regular Cardinals.Omer Ben-Neria & Moti Gitik - 2015 - Journal of Symbolic Logic 80 (4):1348-1360.
On Successors of Jónsson Cardinals.J. Vickers & P. D. Welch - 2000 - Archive for Mathematical Logic 39 (6):465-473.
Producing Measurable Cardinals Beyond Κ.E. M. Kleinberg - 1981 - Journal of Symbolic Logic 46 (3):643-648.

Analytics

Added to PP
2022-04-29

Downloads
2 (#1,391,563)

6 months
2 (#277,663)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Sets Constructible From Sequences of Ultrafilters.William J. Mitchell - 1974 - Journal of Symbolic Logic 39 (1):57-66.
$K$ Without the Measurable.Ronald Jensen & John Steel - 2013 - Journal of Symbolic Logic 78 (3):708-734.
The Number of Normal Measures.Sy-David Friedman & Menachem Magidor - 2009 - Journal of Symbolic Logic 74 (3):1069-1080.
Inverse Limit Reflection and the Structure of L.Scott S. Cramer - 2015 - Journal of Mathematical Logic 15 (1):1550001.
The Linearity of the Mitchell Order.Gabriel Goldberg - 2018 - Journal of Mathematical Logic 18 (1):1850005.

View all 12 references / Add more references